# SDR SIMA20121011008

- Difficulty date: October 11, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 19,898 hours, 16,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LAV CENTER FLOORBEAM GUSSET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CORRODED LAV CENTER FLOORBEAM GUSSET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
